MathSciNet Relay Station
MathSciNet bibliographic data
MR667170 (84d:52010) 52A25 (05C10 10E99)
Richmond, L. B.; Wormald, N. C. The asymptotic number of convex polyhedra. Trans. Amer. Math. Soc. 273 (1982), no. 2, 721–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement